# SDR DALA2022110407140

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2480854) DURING INSPECTION FOUND FWD CARGO COMPARTMENT, STA 500C FRAME, LBL 29, WL 158 HAS DAMAGE ON UPPER FLANGE. REPAIRED FWD CARGO COMPARTMENT FRAME AT STA 500C LBL 29, WL 158 PER B737 SRM 53-30-07-2R-1.
